Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

No good posture, red line moving up and down the spine. What could this be?

Hi, I have a weird red line that moves up and down my spine for some time now. When I initially went to the doctor he prescribed me some medicine for irritation, but that did not seem to work out. Since then I have not had time to book another appointment with the doctor. Any ideas? As a side note, though it may have no relation, I do not have the greatest posture and I am 53 years old. Thank you for your help!
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
thanks for your query on HCM
See this weired red line that moves up and down your spine for some time may be due to multiple sclerosis.
For that i think you should have a MRI of the spine to detect multiple sclerotic changes or some other degenrative changes.
MRI should be done for the evaluation of your problem. It is must. Alongside you should consult a neurosurgeon to get yourself locally examined.
thank you.
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor